# SDR AALA200801925

- Difficulty date: July 22, 2008
- Submitted: September 8, 2008
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 72,314 hours
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Inoperative
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DEN INFLIGHT T073/22JUL ORD TO HNL.  CREW REPORT SMOKE AND FUMES IN CABIN AT LT NR FOUR LAVATORY.  CREW WAS ABLE TO CLEAR SMOKE.  LANDED DEN WITHOUT INCIDENT.  FOUND RT HAND AFT CHILLER CIRCUIT BREAKER POPPED AND HOT.  REPLACED RT HAND AFT CHILLER.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
